Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can positive C.R.P report be the reason for joint pain ?

i m having pain in my right knee joint and left ankle joint which is not allowing me to walk . i went through blood test which reported me with the high frequency of uric acid and positive C.R.P report. can u help me
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Mr.Rai;
welcome to HealthcareMagic
You did not mention your age .Any way the report shows high uric acid as per you say also CRP is high.CRP is indicative of any under lying infection or ongoing inflammatory process in your body & uric acid is high which has given rise to your joint pain .Probably what you are suffering is called Gout ;its a inflammation of joint so you need to control your diet & take medicines to reduce the levels of uric acid only then the pain will reduce.Please consult a Orthopaedic doctor for opinion & treatment.
Take care
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor